<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

On the dispersion of data in nonsymmetric distributions

dc.contributor.authorBarone, L.
dc.contributor.authorVoulgaridis, G. Z.
dc.contributor.authorJoarder, A. H.
dc.date.accessioned2026-10-18T08:35:24Z
dc.date.issued2026
dc.description.abstractThe use of the left and right variance is proposed and an index of asymmetry based on them is introduced. Several examples demonstrate its usefulness.
dc.identifier.citationBarone, L., Voulgaridis, G. Z., & Joarder, A. H. (2004). On the dispersion of data in nonsymmetric distributions. IJMEST, 35(3), 419-424.
dc.identifier.urihttps://repository.ulab.edu.bd/handle/123456789/1235
dc.language.isoen
dc.titleOn the dispersion of data in nonsymmetric distributions
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
On the dispersion of data in non-symmetric distributions.pdf
Size:
120.41 KB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: